• prabha prabha
    March 06, 2009
    ARIP MT 15mg daily withdrawal effects
    prabha prabha
    March 06, 2009

    what is the side effects for taking and withdrawing ARIP MT 15mg daily

    READ MORE

FROM OUR EXPERTS

  • Christina Bruni
    Health Guide
    March 07, 2009
    Christina Bruni
    Health Guide
    March 07, 2009

    Hi prabha,

     

    Again, this is a drug I'm not familiar with.  I'll research this one, too.

     

    However, I can tell you that discontinuing any SZ drug you run the risk of a psychotic episode or relapse.

     

    Regards,

    Christina


FROM OUR COMMUNITY

  • Lilly May 07, 2009
    Lilly
    May 07, 2009

    Hi,

     

    Arip MT 15 mg a day is a lower dose . It is given to stop the symprtoms of SZ. If stopped suddenly, the SZ may relapse after  few days of stopping. Hence dont stop if you are taking the medicine. Madam Christina is a good guide in this regard. Arip is also knowm as Abilify, Arippirazole etc.

    Best wisehs

    READ MORE
  • Soya July 24, 2010
    Soya
    July 24, 2010
    The tablet MUST be taken with a lot of thought. Please take a second, third opinion on whether you really need it. There are serious side effects to it. My BP fell, and I had vertigo for a series of nights and could not sleep. I stopped taking the tablet, and got myself rediagnosed. I have no schizophrenia and the doctor who prescribed it to me was a twat who should be sitting in jail for her irresponsibility.   Schizophrenia cannot be cured by neurological medications. It is behavioural too. Moreover, medication needs to be prescribed keeping in care a patient's physiological condition. Prescribing a medicine that can have side effects on a person is irresponsible and there is NO excuse for it.   I would suggest not taking the medicine, because of the ghastly experience I had and the drastic change that I felt after I stopped it. But this is a biased, personal view, and I'd not suggest you follow my advice blindly either. Just be really careful. READ MORE
    • sandip538
      September 02, 2010
      sandip538
      September 02, 2010

      Hi sir, My brother is suffering from Schizophrenia. So I consulted a psychologist in my city. He prescribed the drug Aripiprazole which is commonly used anti psychotic. But I found the drug to be very risky from internet sources. So I dont want to give this drug to my brother anymore. I want to know that what side effects will be If I stop taking the drug suddenly?

      READ MORE
  • Rk gupta April 14, 2014
    Rk gupta
    April 14, 2014

    what are the side effects of Arip Mt 15mg

    READ MORE
  • rosily February 23, 2011
    rosily
    February 23, 2011

    hi my name is rosily 

    i would like to know the side effect of arip mt 15

    please tall me

     rosily

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.